# SDR ASAA2014051207791

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 63,745 hours, 42,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S417N5058005D
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN COVER NEAR FOWARD L1 DOOR FELL OFF.  ACFT GROUNDED.  REINSTALLED FWD L-1 DOOR EMERGENCY EXIT SIGN COVER.  OPS NORMAL.
